# SDR ASAA2024042849438

- Difficulty date: April 28, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 4,112 hours, 1,159 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT TESTED POSITIVE FOR ELEVATED CARBON MONOXIDE. GROUNDED - YES. ACCOMPLISHED EA M9-36EA-26364 REV 3 SEAMC NOTIFIED. REF DEFECT 60983651 FOR MCT DEFERRAL IS REMOVE COMMITIONS.
